# SDR A6WA2017050244967

- Difficulty date: April 17, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDSCREEN FLOOR SUPPORT CORRODED.     REPLACED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-21, 51-40-11, AND 51-24-36.
